# SDR DHL98715001

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 7932 · Engine Oil Quantity
- Part: Connector
- Condition: Dirty
- Location: Nr 2  Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 ENGINE OIL QUANTITY DROPPED TO ZERO.  CLEANED CONNECTOR AT TRANSMITTER, FOR FURTHER TROUBLESHOOTING, SWAPPED NR 2 AND NR 3 INDICATOR.  CALIBRATED AND OPS CHECK GOOD PER MM 79-31-02.
